Sign inSubmit
ArticleArticle metrics
Research Article · Open access · Published 6 May 2023

Stochastic Model for Pricing Normal Bonds when Maturity Periods Cross Over to Pandemic Period

Sulaiman Sani1 & Siphelele Lushaba2

Journal of Mathematics and Statistics, Volume 19, Issue 1, pp. 13–19 · doi.org/10.3844/jmssp.2023.13.19

6,094 accesses3,547 downloads0 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

In this study, Ito form for normal bonds trading where maturity periods cross over to COVID-19 pandemic period is presented. It is shown that normal bonds in this period experience path reversals respective to their canonical paths. The criterion used in arriving at this striking result is also presented. As a key recommendation, it is necessary that bondholders enact flexible pricing laws that strengthen the issuer to continue trading in the present COVID-19 pandemic time through the reverse path identified in this study.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 4.0 International Licence (CC BY 4.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Sani, S. & Lushaba, S. (2023). Stochastic Model for Pricing Normal Bonds when Maturity Periods Cross Over to Pandemic Period. Journal of Mathematics and Statistics, 19(1), 13–19. https://doi.org/10.3844/jmssp.2023.13.19

Licence
CC BY 4.0
Issue
Volume 19, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Stochastic Model for Pricing Normal Bonds when Maturity Periods Cross Over to Pandemic PeriodJournal of Mathematics and Statistics · Volume 19, Issue 1 · pp. 13–19 · CC BY 4.0Download